MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
An article by sara o.Dionne, hillary c.S.R.Akana, michael real, kimberly a.Elliott, brenden r.O¿neale ¿increased serologic reactivity with automated cmia testing and its implications for deceased donor eligibility determination in the united states¿, cell tissue bank (2025) 26:40 mentions repeat reactive results for samples with alinity s hiv ag/ab combo, alinity s htlv i/ii, alinity s anti-hcv, alinity s hbsag, and alinity s anti-hbc.It also states that some samples were discrepant to nat.These results could lead to rejection of donated tissue samples.No impact to donor management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint investigation for potential false reactive results for alinity s htlv i/ii reagent included a review of trending data, labeling, device history record, and a complaint search.The complaint data for the product identified normal complaint activity for the complaint issue and no trends were identified.Labeling review concluded the labeling adequately addresses the issue.A device history record review did not identify any non-conformances or deviations.20,541 deceased donors were tested with alinity s htlv i/ii, ln 6p07-60, whereof 1.07 % were repeat reactive.The reactive rate, as well as the specificity, assuming zero prevalence, is within specifications for the assay.Kit testing or review of field data was not performed, as the lot numbers in use were not available and the review of the provided data documented in the article showed performance within specifications for the assay.Based on the results of this investigation, the alinity s htlv i/ii reagent, is performing as expected and no systemic issue or product deficiency was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23449288
Report Number3002809144-2025-00348
Device Sequence Number8345306
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P07-60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, SN# UNKNOWN; ALNTY S SYSTEM, 06P16-01, SN# UNKNOWN
Patient SexUnknown